Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7841

The Family Olividae

File SizeFormat 
vol21n4-503-522.pdf10.88 MBAdobe PDFView/Open

Item Summary

Title: The Family Olividae
Authors: Burch, John Q.
Burch, Rose L.
Issue Date: Oct 1967
Publisher: University of Hawai'i Press
Citation: Burch JQ, Burch RL. 1967. The family Olividae. Pac Sci 21(4): 503-522.
URI/DOI: http://hdl.handle.net/10125/7841
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 21, Number 4, 1967



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.